| Catalog Number |
VUPD1214 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of judqf441 showed nine other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
Event or Problem Description
It was reported that statlock (vupd1214) are not sticking properly, and need to be changed more often than usual.It was stated that so far, in the box users have found 4 or 5 that are defective.On 1/3/2020: quantity was updated to 10 not sticking properly.This report addresses the third of ten devices.